Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I'm new to this site and don't know how to get a questioned posted and possibly answered. I have been taking Arimidex for breast cancer and within a few weeks of taking it I started having lower back pain and pelvic pain. My doctor says I have IBS. Has anybody experienced these same symptoms while taking Arimidex?
 

·
Registered
Joined
·
34,955 Posts
Not many people go to the website help to answer questions so I'm going to move this to the Women's health section as it is a breast cancer drug.If you won't freak yourself out looking at every single thing that happened to anyone (drug related or not) during clincial trials http://www.rxlist.com/arimidex-drug.htm does in one study see some pelvic pain that is a slightly higher percentage at a higher dose, so it could be adding to that.However, given that 10% or so of all people have IBS, it is probably more likely.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top